Advair HFA Advair, Cough
Posted over a year ago
I have 2 people, that I know that take Advair. They are having Bad side effects. Anybody out there Having A Bad Cough From this ??? Plus other side effects. PLEASE RESPOND !!!!
Liduina - I have had a chronic cough for 13 years due to irritation of vocal box. No doctor seems to be able to find cause of irritation, and disregarded my concern that Advair might be the culprit. Anybody else have same dry cough problem, due to irritated vocal box and trying to clear throat that is irritated?
Net901999 - Yes - I've been on Advair for 5 months and have severe muscle cramps/dry hacky cough and my life has just gone down hill totally/tired -no strength/leg and stomach cramps-never had none of this before.To help you I've learned that inhalers tend to cause thrush -an inflamation of tongue and throwt. see doctor for antibiotic and eating yogert has helped some. I told doctor of my problems and she took me off the advair and gave me Symbicort. Haven't started that yet- I'm quiting everything but my Proventil HFA and see if I can get some of my life back? Good Luck